# SDR AALA2018082879008

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 24,357 hours, 9,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS AT ROW 9D WAS MISSING.  REPLACED EMERGENCY LIGHT. OPS GOOD.
